The Levi problem in nuclear Silva spaces

Jean-François Colombeau U.E.R. de Mathématiques et d’Informatique, Université de Bordeaux I Jorge Mujica Instituto de Matemática, Universidade Estadual de Campinas

TBD mathscidoc:1701.332523

Arkiv for Matematik, 18, (1), 117-123, 1979.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:08 uploaded by arkivadmin ] [ 372 downloads ] [ 0 comments ] [ Cited by 6 ]
@inproceedings{jean-françois1979the,
  title={The Levi problem in nuclear Silva spaces},
  author={Jean-François Colombeau, and Jorge Mujica},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203508198986332},
  booktitle={Arkiv for Matematik},
  volume={18},
  number={1},
  pages={117-123},
  year={1979},
}
Jean-François Colombeau, and Jorge Mujica. The Levi problem in nuclear Silva spaces. 1979. Vol. 18. In Arkiv for Matematik. pp.117-123. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203508198986332.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved